is switching to buspirone, will that make me as sick as others? I went off of citalopran after 9 years because of weight gain. Now I am just struggling so much and sick... just want to be myself again.
You say you got very ill. Can you describe how you felt? I'm asking because if you came off the Citalopram quickly, it is likely that you are suffering from withdrawal. Drs say that it only take 2-4 weeks to get an anti-depressant out of the system but it can take a lot longer for the brain to re-learn how to function without it. Also, you've gone from an SSRI, that alters serotonin, to one that works very differently. It works on the same system that drugs used for anxiety do (like Xanax and Ativan).
I suggest you speak with your Dr again.
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 1 answer
Posted 21 Sep 2011 • 11 answers
Anxiety - switched from Zoloft to Venlafaxine, what side effects can I expect, is there weight gain?
Posted 8 Jul 2013 • 2 answers
I take Lyrica, citalopram and buspirone. I want to take phentermine for weight loss. Anyone know if?
Posted 24 Jun 2016 • 1 answer
Posted 9 May 2017 • 1 answer